# SDR SWAA2020092212029

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF BS 1016 PRESSURE DOME ON FWD SIDE RBL 2 TO LBL 1 WL 191.  EVALUATED CORROSION ON INNER SURFCE OF BS 1016 PRESSURE DOME FWD SIDE.  RBL 2-LBL 1 FOUND TO BE OUT OF LIMITS.  REPAIRED BS 1016 PRESSURE BLKHD WEB, PER ER 20-03169 REV A EA 20-153-01658 REV 1.
